Lacunary Interpolation Using Quartic B-Splin

Volume 2, Issue 3, Article 4 - 2017

Authors: Karwan Hama Faraj Jwamer;Bzhar Jamal

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


In this paper, a quadratic B-Spline has been constructed that is an approximate solution to a function with very limited given lacunary data and approximate boundary conditions. Then the error bound for the B-spline is found. Further this construction is used to solve boundary value problem

How To Cite This Article

@article{Faraj_Jwamer_2017, doi = {10.31559/glm2016.2.3.4}, url = {}, year = 2017, month = {jun}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {3}, author = {Karwan Hama Faraj Jwamer and Bzhar Jamal}, title = {Lacunary Interpolation Using Quartic B-Spline}, journal = {General Letters in Mathematics} }
Faraj Jwamer, K. H., & Jamal, B. (2017). Lacunary Interpolation Using Quartic B-Spline. General Letters in Mathematics, 2(3). doi:10.31559/glm2016.2.3.4
[1]K. H. Faraj Jwamer and B. Jamal, “Lacunary Interpolation Using Quartic B-Spline,” General Letters in Mathematics, vol. 2, no. 3, Jun. 2017.
Faraj Jwamer, Karwan Hama, and Bzhar Jamal. “Lacunary Interpolation Using Quartic B-Spline.” General Letters in Mathematics 2, no. 3 (June 1, 2017). doi:10.31559/glm2016.2.3.4.